# SDR YENA2025081500841

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 36,698 hours, 11,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1929, BOS-SDQ. F/A REPORTS CABIN ODOR MX 270 FILLED OUT AND REPORTED TO MCC; C/W INFO NOTICE 2017 -T0151 SEE B1 ISOLATED TO TYPE 10 . INSPECTED APU AND ENGINES WITH NO LEAKS NOTED. NO ODOR PRESENT WITH EITHER APU OR ENGINE BLEED. ALSO VERIFIED OIL SERVICE NORMAL. AC OK TO CONTINUE.
